# SDR DALA13016173215

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON COVER SHEET, AFT CARGO COMP. DOOR (L=1.900"; W=0.155" AND DEPT=0.001") REPLACED COVER SHEET, AFT CARGO COMPT. DOOR IAW SRM 51-72-11 AND DWG D53475500.
